# SDR SIMA20210324004

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 33,442 hours, 31,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASH LIGHT HOLDER BROKEN MEL 2532 - AUTH# 030305M-CLOGPAGE: 4643803-C/A-FWD FA EMERGENCYFLASHLIGHT ASSY RAR IAW EMB 140 AMM 33-50-16. OPS CHK GOOD. MEL 2532 - AUTH# 030305M-C RESTORED.
